# SDR HYIA20090628001

- Difficulty date: June 28, 2009
- Submitted: June 30, 2009
- Operation: Air carrier
- Aircraft: N763EA
- Make and model: Cessna 402C
- Aircraft serial: 402C0497
- Aircraft time: 24,266 hours
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic Line
- Part number: 520010786
- Condition: Ruptured
- Location: Zone 600
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

DURING INITIAL CLIMB OUT, HYDRAULIC FLOW LIGHTS ILLUMINATED. LANDING GEAR CYCLED WITH NO EFFECT. EMERGENCY DECLARED    GEAR EXTENDED BY USE OF EMERGENCY EXTENSION SYSTEM    MAINTENANCE REMOVED AND REPLACED HYDRAULIC LINE IN RIGHT STUB WING AREA.  OPERATIONAL CHECK AND LEAK CHECK PERFORMED.   AIRCRAFT RELEASED BACK TO SERVICE.
